MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5; CEMENTLESS HIP STEM
Model Number 01.12.025
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2020: lot 182662: (b)(4) items manufactured and released on 29-aug-2018.Expiration date: 2023-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup cc trio 01.26.45.0054 acetabular shell cc trio 54 (k103352) lot.180907 batch review performed on 18 march 2020: lot 180907: (b)(4) items manufactured and released on 30-apr-2018.Expiration date: 2023-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 36 size l + 4 (k112115) lot.183363 batch review performed on 18 march 2020: lot 183363: (b)(4) items manufactured and released on 12-sep-2018.Expiration date: 2023-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: cc e cc light 01.26.3644hct flat pe hc liner 36 / e (k103352) lot.181716.Batch review performed on 18 march 2020: lot 181716: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 1 year and 4 months after primary surgery due to infection.All implants successfully revised.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 5
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9847173
Report Number3005180920-2020-00167
Device Sequence Number16329404
Product Code JDI
UDI-Device Identifier07630030802065
UDI-Public07630030802065
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model Number01.12.025
Device Catalogue Number01.12.025
Device Lot Number182662
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight118